Member's Mark Cetirizine Hydrochloride Antihistamine temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

Buy Now From Amazon

Product Review

Member's Mark Cetirizine Hydrochloride Antihistamine temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

  • 400 Count Value Package
  • Original prescription strength Cetirizine HCI 10 mg
  • For indoor and outdoor allergies
  • Laboratory tested - Quality assured
  • Member’s Mark is now Simply Right: Same Quality Fresh, New Look

Similar Products

Kirkland Aller-Flo Fluticasone Propionate (Glucorticoid) 5 bottles x 120 Metered Sprays .54 Fl OZ per bottle (15.84 mL x 5) 2.70 OZ total (79.0 mL total) 600 Total Sprays totalMembers Mark, Loratadine 10mg, 400 Tablets (Compare To Claritin)Member's Mark 180 mg Fexofenadine (150 ct.)Diphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic - 600 CountBasic Care Extra Strength Acetaminophen Caplets, 500 CountDiphenhydramine HCI 25 Mg - Kirkland Brand - Allergy Medicine and AntihistamineCompare to Active Ingredient of Benadryl® Allergy Generic 1200 countSpring Valley - Calcium 600 mg with Vitamin D3, Twin Pack, 250 Tablets each packMember's Mark Ranitidine 150mg Acid Reducer, 95 tablets (Pack of 2)Kirkland Signature Aller-Fex, 180 mg 180 Tablets